MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA MC ARTICULAR SURFACE; PROSTHESIS KNEE

ZIMMER BIOMET, INC. PERSONA MC ARTICULAR SURFACE; PROSTHESIS KNEE
Catalog Number 42512100813
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: belgium.H3: customer has indicated that the product will not be returned because it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a hair was found in sterile package of the device.No additional information is available.
 
Additional Manufacturer Narrative
Upon receipt of additional information, it was determined this product should not have been reported under this mfr number.This report should be voided and a corrected report will be filed under mfr number: (b)(4).
 
Event or Problem Description

Brand Name
PERSONA MC ARTICULAR SURFACE
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22096453
Report Number0001822565-2025-01571
Device Sequence Number18109404
Product Code MBH
UDI-Device Identifier00889024469327
UDI-Public(01)00889024469327(17)290316(10)66561246
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number42512100813
Device Lot Number66561246
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer09/24/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient Weight63 KG